Alert archive / Colorado / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 128, NWS Pueblo, CO

July 5, 2005Kiowa County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 5, 2005, 6:15 PM MDT for Kiowa County, Colorado. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2005, 6:15 PM MDT (00:15 UTC)
Expired
Jul 5, 2005, 7:05 PM MDT
In force
50 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County Kiowa County, CO

The radar

The Goodland radar (KGLD), 115 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 6:15 PM MDTTSTM WND GST 60Brandon, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 5, 1:10 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.3 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2005-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2005-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3915 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 060015
SVRPUB
COC061-060115-
/O.NEW.KPUB.SV.W.0128.050706T0015Z-050706T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
615 PM MDT TUE JUL 5 2005

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN KIOWA COUNTY IN SOUTHEAST COLORADO.

* UNTIL 715 PM MDT.

* AT 612 PM MDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE
  THUNDERSTORMS PRODUCING PENNY SIZE HAIL...AND DESTRUCTIVE WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE CENTERED ALONG A LINE
  EXTENDING FROM 11 MILES NORTH OF CHIVINGTON TO 9 MILES EAST OF
  QUEENS RESERVOIR...AND WAS MOVING EAST AT 20 MPH.

* SEVERE THUNDERSTORMS WILL BE...
  OVER SHERIDAN LAKE BY 635 PM MDT.
  OVER TOWNER BY 705 PM MDT.

BRANDON IS ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.

THIS SEVERE THUNDERSTORM WARNING REPLACES THE TORNADO WARNING THAT
WAS IN EFFECT FOR A SIMILAR AREA.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

SEVERE WEATHER OVER A RESERVOIR OR LAKE IS VERY DANGEROUS...PRODUCING
LIGHTNING...PENNY SIZE OR LARGER HAIL...OR WINDS OVER 60 MPH...WHICH
CAN CAPSIZE AND SINK BOATS. BOATERS AND THOSE WHO ARE FISHING MUST GO
TO SHORE AND FIND SHELTER ON LAND WELL BEFORE THE SEVERE WEATHER
HITS

LAT...LON 3861 10256 3826 10255 3826 10205 3861 10205

$$
3 follow-up statements
000 
WWUS55 KPUB 060032
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
632 PM MDT TUE JUL 5 2005

COC061-060115-
/O.CON.KPUB.SV.W.0128.000000T0000Z-050706T0115Z/
KIOWA CO-
632 PM MDT TUE JUL 5 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN KIOWA COUNTY
UNTIL 715 PM MDT...

AT 630 PM MDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE CENTERED ALONG A LINE EXTENDING FROM 8 MILES
NORTH OF SHERIDAN LAKE TO 14 MILES SOUTH OF SHERIDAN LAKE...OR ALONG
A LINE EXTENDING FROM 27 MILES WEST OF TRIBUNE TO 23 MILES NORTHEAST
OF LAMAR...MOVING EAST AT 20 MPH.

SEVERE THUNDERSTORMS WILL BE...
  OVER TOWNER BY 655 PM MDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3861 10256 3826 10255 3826 10205 3861 10205

$$
000 
WWUS55 KPUB 060046
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
647 PM MDT TUE JUL 5 2005

COC061-060115-
/O.CON.KPUB.SV.W.0128.000000T0000Z-050706T0115Z/
KIOWA CO-
647 PM MDT TUE JUL 5 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN KIOWA COUNTY
UNTIL 715 PM MDT...

AT 643 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS CENTERED
NEAR TOWNER...OR ABOUT 22 MILES WEST OF TRIBUNE...MOVING EAST AT 25
MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
KIOWA COUNTY...INCLUDING TOWNER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3861 10256 3826 10255 3826 10205 3861 10205

$$
000 
WWUS55 KPUB 060105
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
705 PM MDT TUE JUL 5 2005

COC061-060115-
/O.CAN.KPUB.SV.W.0128.000000T0000Z-050706T0115Z/
KIOWA CO-
705 PM MDT TUE JUL 5 2005

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KIOWA COUNTY HAS BEEN
CANCELED...

AT 700 PM MDT...DOPPLER RADAR SHOWED THAT...WITH THE EXCEPTION OF
LIGHTNING...THE WEATHER NO LONGER POSES AN IMMEDIATE THREAT TO LIFE
OR PROPERTY IN THIS AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3861 10256 3826 10255 3826 10205 3861 10205

$$

LW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 1:25 PM MDT, 4 hours 50 minutes earlier.

Area forecast discussion, Jul 5, 1:25 PM MDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
125 PM MDT TUE JUL 5 2005

.SHORT TERM...
(TONIGHT AND WEDNESDAY)

...STRONG TO SEVERE THUNDERSTORMS AGAIN POSSIBLE ACROSS SERN CO LATE
THIS AFTN THROUGH EVE...

CURRENTLY...LATEST WATER VAPOR IMAGERY AND RUC MODEL UPPER AIR
ANALYSES SHOWING SOME WEAK MID/UPPER LEVEL SHORTWAVE TROUGHS
RIPPLING THROUGH THE CNTRL ROCKIES. EARLY AFTN LAPS ANALYSIS HAD 1K-
2.5K J/KG ACROSS I-25 CORRIDOR AND SERN CO PLAINS WITH EVEN 1K-1.5K
J/KG IN THE SAN LUIS VALLEY THANKS TO 40-50F SFC DEW POINTS SNEAKING
UP FROM THE SOUTH.  CU/TCU HAVING BEEN FORMING LATE THIS MORNING AND
EARLY AFTN OVER THE MOUNTAINS AND HIGH VALLEYS WITH A FEW STORMS
FORMING OVER EL PASO COUNTY. MOST OF THE EARLY TCU HAVE BEEN
EVOLVING INTO JUST ORPHAN ANVILS AND THE LOWER/MID CLOUD MASS
DETERIORATES.

LATE THIS AFTN AND TNGT...STILL LOOKS LIKE THE POTENTIAL FOR ISOLD-
SCT STRONG-SEVERE THUNDERSTORMS ACROSS THE I-25 CORRIDOR INTO THE
SERN CO PLAINS THIS AFTN AND EVE. THE ACTIVITY SHOULD EVOLVE INTO A
MESOSCALE CONVECTIVE SYSTEM OVER ERN CO/WRN KS LATER TNGT...AS A SLY
30-35KT LLJ FORMS OVER THE TX/OK PANHANDLES. WITH PROJECTED SURFACE
BASED CAPE VALUES OF 2K-3.5K J/KG...LIFTED INDICES OF -2C TO -8C...
-10C TO -30C CAPE VALUES OF APPROXIMATELY 600-1100 J/KG...0-6KM BULK
SHEARS OF 40-50KTS AND SHALLOW CURVED HODOGRAPHS...AND WET BULB
ZERO HEIGHTS OF 8K-9K FT AGL...THE POTENTIAL FOR ROTATING SUPERCELLS
PRODUCING HAIL OF 3/4 TO 1 3/4 INCH WILL BE POSSIBLE GENERALLY ALONG
I-25 CORRIDOR THIS MID AFTN AND SHIFTING INTO THE SERN CO PLAINS LATE
THIS AFTN AND EVE IN THE STRONGER STORM UPDRAFTS. STRONG AND DAMAGING
WINDS WILL ALSO BE POSSIBLE AS DOWNDRAFT CAPES ARE PROGGED TO BE 1K-
2K J/KG. A TORNADO COULD ALSO BE POSSIBLE IN SHALLOW HORIZONTAL
VORTICITY RICH BOUNDARIES AND STRONG UPDRAFTS ACROSS SERN CO. THE
ONLY FLY-IN-THE-OINTMENT WOULD BE THE LACK OF A SHORTWAVE TROUGH
ENHANCING THE CONVECTIVE POTENTIAL...WHICH WOULD ONLY LEAD TO WEAK-
MODERATE TSTM ACTIVITY.

WED...NOT MUCH CHANGE IN THE PATTERN...EXCEPT THE NAM IS A LITTLE
DRIER IN ERN CO BY THE AFTN. HOWEVER...THE POTENTIAL FOR TSTMS OVER
OUR ERN CO MOUNTAINS WILL STILL BE POSSIBLE AND COULD ROLL INTO ERN
CO INDUCING ADDITIONAL TSTMS ALONG ANY OUTFLOW BOUNDARIES.
PERSISTENCE IS PROBABLY THE BEST TOOL. ADJUST THE POP/WX/LAL
FORECASTS FOR SERN CO BASED ON SURROUNDING OFFICE INPUT. WARM AND
RELATIVELY DRY WEATHER TO CONTINUE FOR THE CONTDVD...ESPECIALLY
IN SWRN CO. METZE

.LONG TERM...
(WEDNESDAY NIGHT THROUGH TUESDAY)

...SEASONAL WEATHER PATTERN SETTING UP FOR THE REGION THROUGH THE
EXTENDED...

WEDNESDAY NIGHT: LLVL MOISTURE WILL STILL BE AVAILABLE WED
EVE...WITH MID 40 TO UPPER 50 DEWPOINTS...PROVIDING 2500 J/KG
OF CAPE FOR MUCH OF THE E PLAINS. HOWEVER...BULK SHEAR LOOKS TO
BE MARGINAL AT BEST...THEREFORE MAIN THREATS WILL BE LARGE HAIL AND
DAMAGING WINDS. THUNDERSTORMS SHOULD TRACK ACROSS THE E PLAINS
DURING THE EVENING...LASTING LATE INTO THE NIGHT FOR THE FAR EAST
ALONG THE CO/KS BORDER. WESTERN SECTIONS OF THE CWA WILL REMAIN HOT
AND ESSENTIALLY DRY...AND LACK OF SUSTAINED STRONG WINDS IS REALLY
THE ONLY THING RESTRAINING A FIRE WX HIGHLIGHT SINCE FUELS ARE
DRYING.

THURSDAY THROUGH TUESDAY: MODELS INDICATE THAT THE UPPER RIDGE WILL
REMAIN SOUTH AND SLIGHTLY WEST OF THE STATE...KEEPING THE STATE ON
THE E SIDE OF THE RIDGE. THIS WILL HELP KEEP IN PLACE THE DAILY
CHANCE OF AFTN AND EVE SHOWERS AND THUNDERSTORMS FOR THE E MTS AND
PLAINS. CONDITIONS SHOULD REMAIN HOT AND RELATIVELY DRY FOR THE W MTS
AND HIGH VALLEYS...WITH ANY CONVECTIVE ACTIVITY MOST LIKELY DRY.
EXTENDED MODELS TRY TO CHANGE THE WEATHER PATTERN SLIGHTLY ON SAT
INTO SUN...WITH THE UPPER TROUGH OVER THE W COAST MIGRATING TO THE
N AND THE RIDGE OVER COLORADO FLATTENING...HOWEVER 850-500 MB
HUMIDITY CHARTS STILL SHOW MOIST AIR OVER E CO...SO FOR NOW WILL NOT
DEVIATE FROM JULY CLIMO WX PATTERN. MOORE//

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

17/27
Hazardous weather outlook, Jul 5, 6:01 AM MDT, 12 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED EXPIRATION TIME
NATIONAL WEATHER SERVICE PUEBLO CO
601 AM MDT TUE JUL 5 2005

COZ058>089-093>099-061300-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7500 FT-CROWLEY COUNTY-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY-
LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT-
PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SOUTHERN SAN LUIS VALLEY-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SPRINGFIELD VICINITY/BACA COUNTY-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500
AND 11000 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
WESTERN KIOWA COUNTY-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
601 AM MDT TUE JUL 5 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST
COLORADO.

.DAY ONE...TODAY AND TONIGHT.

A FEW SEVERE THUNDERSTORMS WILL PROBABLY OCCUR OVER THE SOUTHEAST
PLAINS AND ADJACENT MOUNTAINS OF COLORADO THIS AFTERNOON AND EVENING.
MODERATE TO STRONG WIND SHEAR VALUES WILL CAUSE SOME STORMS TO
ROTATE. THE ATMOSPHERE WILL BECOME VERY UNSTABLE EARLY THIS
AFTERNOON. THE THREAT AREA WILL BE FROM THE I-25 CORRIDOR TO THE
KANSAS AND NEW MEXICO BORDERS. THE MAIN THREATS WILL BE HAIL...
FROM QUARTER SIZE TO AROUND THE SIZE OF GOLFBALLS...WIND GUSTS OVER
60 MPH...HEAVY RAIN...CAUSING LOCALIZED FLOODING...AND CLOUD TO
GROUND LIGHTNING. A TORNADO WILL BE POSSIBLE WITH THE MOST SEVERE
SUPERCELLS.

ISOLATED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AND HIGH
VALLEYS...AND LAST INTO THE EVENING. THE MAIN THREATS FROM THESE
STORMS WILL BE CLOUD TO GROUND LIGHTNING...HAIL AROUND 1/2 INCH IN
DIAMETER...AND WIND GUSTS TO AROUND 50 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ON WEDNESDAY...ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL
DEVELOP ACROSS THE AREA.  OVER THE SOUTHEAST PLAINS...ONE OR TWO
STORMS COULD BECOME SEVERE...PRODUCING HAIL 3/4 INCH IN DIAMETER OR
LARGER...AND WINDS IN EXCESS OF 58 MPH.  OVER THE MOUNTAINS AND HIGH
VALLEYS...WIND GUSTS TO 45 MPH AND CLOUD TO GROUND LIGHTNING...WILL
BE THE MAIN THREATS.

FOR THURSDAY THROUGH MONDAY...AFTERNOON AND EVENING THUNDERSTORMS
WILL BE POSSIBLE EACH DAY...ESPECIALLY OVER THE MOUNTAINS AND NEARBY
LOWER ELEVATIONS.  THE MAIN THREATS WILL BE CLOUD TO GROUND
LIGHTNING...WIND GUSTS OF 40 TO 50 MPH AND HAIL UP TO 1/2 INCH IN
DIAMETER.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE ACROSS THE SOUTHEAST PLAINS AFTER 1 PM.

In the hours before

Local storm report, Jul 5, 5:02 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
502 PM MDT TUE JUL 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 PM     HAIL             22 NE COLORADO SPRINGS  39.06N 104.53W
07/05/2005  0.75 INCH        EL PASO            CO   AMATEUR RADIO

0422 PM     HAIL             10 W PUEBLO             38.26N 104.80W
07/05/2005  1.00 INCH        PUEBLO             CO   TRAINED SPOTTER

0436 PM     TSTM WND GST     1 SE MANZANOLA          38.10N 103.85W
07/05/2005  61 MPH           OTERO              CO   TRAINED SPOTTER

0458 PM     HAIL             1 W ORDWAY              38.22N 103.78W
07/05/2005  1.00 INCH        CROWLEY            CO   PUBLIC

&&

METZE
Local storm report, Jul 5, 5:04 PM MDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
504 PM MDT TUE JUL 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             N HASWELL               38.45N 103.16W
07/05/2005  0.88 INCH        KIOWA              CO   TRAINED SPOTTER

&&

RMG
Local storm report, Jul 5, 5:13 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
513 PM MDT TUE JUL 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             N HASWELL               38.45N 103.16W
07/05/2005  1.00 INCH        KIOWA              CO   TRAINED SPOTTER

&&

RMG
Local storm report, Jul 5, 5:26 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
526 PM MDT TUE JUL 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 PM     HAIL             22 NE COLORADO SPRINGS  39.06N 104.53W
07/05/2005  0.75 INCH        EL PASO            CO   AMATEUR RADIO

0422 PM     HAIL             10 W PUEBLO             38.26N 104.80W
07/05/2005  1.00 INCH        PUEBLO             CO   TRAINED SPOTTER

0436 PM     TSTM WND GST     1 SE MANZANOLA          38.10N 103.85W
07/05/2005  61 MPH           OTERO              CO   TRAINED SPOTTER

0458 PM     HAIL             1 W ORDWAY              38.22N 103.78W
07/05/2005  1.00 INCH        CROWLEY            CO   PUBLIC

0458 PM     HAIL             N HASWELL               38.45N 103.16W
07/05/2005  0.88 INCH        KIOWA              CO   TRAINED SPOTTER

0505 PM     HAIL             N HASWELL               38.45N 103.16W
07/05/2005  1.00 INCH        KIOWA              CO   TRAINED SPOTTER

&&

METZE
Local storm report, Jul 5, 5:41 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
541 PM MDT TUE JUL 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     TSTM WND GST     EADS                    38.48N 102.78W
07/05/2005  60 MPH           KIOWA              CO   TRAINED SPOTTER

&&

RMG
Local storm report, Jul 5, 5:54 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
554 PM MDT TUE JUL 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 PM     HAIL             22 NE COLORADO SPRINGS  39.06N 104.53W
07/05/2005  0.75 INCH        EL PASO            CO   AMATEUR RADIO

0422 PM     HAIL             10 W PUEBLO             38.26N 104.80W
07/05/2005  1.00 INCH        PUEBLO             CO   TRAINED SPOTTER

0436 PM     TSTM WND GST     1 SE MANZANOLA          38.10N 103.85W
07/05/2005  61 MPH           OTERO              CO   TRAINED SPOTTER

0458 PM     HAIL             N HASWELL               38.45N 103.16W
07/05/2005  0.88 INCH        KIOWA              CO   TRAINED SPOTTER

0458 PM     HAIL             1 W ORDWAY              38.22N 103.78W
07/05/2005  1.00 INCH        CROWLEY            CO   PUBLIC

0505 PM     HAIL             N HASWELL               38.45N 103.16W
07/05/2005  1.00 INCH        KIOWA              CO   TRAINED SPOTTER

0541 PM     TSTM WND GST     EADS                    38.48N 102.78W
07/05/2005  60 MPH           KIOWA              CO   TRAINED SPOTTER

&&

METZE

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 6:05 PM MDTSevere Thunderstorm WarningPUBBaca26 min
Jul 6, 4:33 PM MDTSevere Thunderstorm WarningPUBBaca57 min
Jul 6, 4:41 PM MDTSevere Thunderstorm WarningPUBPueblo32 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.